Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


lucinda
3 years ago

@elstarks2

I’ve been On Tec since November… So hard to awnser your question because I really could not say if I would be like this without being on it but I do feel I’ve gone abit down hill.

They say it doesn’t really start working till 6 months in.

I feel exhausted everyday and I’ve relapsed And I do get random sensations.

Lucinda 😊


wilf
3 years ago

The only side effects of tec are flushing and digestive discomfort, very different to MS symptoms.
Doesn’t matter what drugs we take, the MS is still there and we’ll still relapse just hopefully less frequently


graham100
3 years ago

Not sure why they’ve got me on dmd?? Iv never had a relaps or remitting. Iv just got slowly worse over 3+yrs so why are they wasting money on me. Will ask nuro on the 13th when I see her. Don’t want to keep stabbing myself if it’s a wast of time. Lol

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.